×

zbMATH — the first resource for mathematics

Meromorphic property of the functions \(P^ \lambda\). (English. Russian original) Zbl 0208.15201
Funct. Anal. Appl. 3, 68-69 (1969); translation from Funkts. Anal. Prilozh. 3, No. 1, 84-85 (1969).

MSC:
46E10 Topological linear spaces of continuous, differentiable or analytic functions
30D30 Meromorphic functions of one complex variable, general theory
46F05 Topological linear spaces of test functions, distributions and ultradistributions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. M. Gel’fand and G. E. Shilov, Generalized Functions, New York (1964). · Zbl 0115.33101
[2] H. Hironaka, ”On the resolution of singularities,” Ann. Math. (2)79, 109-203 (1964);79, 205-326 (1964). · Zbl 0122.38603 · doi:10.2307/1970486
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.